Tralokinumab-related facial redness: a therapeutic challenge

García-González, Sergio (Universidad de Zaragoza) ; Villagrasa-Boli, Pablo (Universidad de Zaragoza) ; Bularca, Elena (Universidad de Zaragoza) ; Moratiel Pellitero, Alba ; Prieto-Torres, Lucía (Universidad de Zaragoza)
Tralokinumab-related facial redness: a therapeutic challenge
Resumen: Atopic dermatitis (AD) is a chronic inflammatory skin disease characterized by pruritus, eczematous lesions, and lichenification. Treating patients with severe forms of AD is generally challenging for dermatologists. Here, we describe a case of tralokinumab-related facial redness in a patient who had a good response to the drug previously.
Idioma: Inglés
DOI: 10.1111/ijd.17231
Año: 2024
Publicado en: INTERNATIONAL JOURNAL OF DERMATOLOGY (2024), [2 pp.]
ISSN: 0011-9059

Tipo y forma: Article (Published version)
Área (Departamento): Área Dermatología (Dpto. Medicina, Psiqu. y Derm.)

Rights Reserved All rights reserved by journal editor


Exportado de SIDERAL (2024-07-04-08:00:06)


Visitas y descargas

Este artículo se encuentra en las siguientes colecciones:
Articles



 Record created 2024-07-04, last modified 2024-07-04


Versión publicada:
 PDF
Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)